# SDR AU980713

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- Propeller: Hartzl HCB3TN5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Keelson
- Condition: Cracked
- Location: Lt/Rt Nacelles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT NACELLE LEFT OUTBOARD KEELSON CRACKED FROM THE EDGE OF THE SKIN THROUGH THE LAST RIVET OF THE STIFFENER AND CONTINUES OUT AT AN ANGLE OF APPROXIMATELY 45 DEGREES.  CRACK LENGTH 76.2 MM (3 INCHES).  PART TOTAL CYCLES:  29,529.
